5 days ago I switched medications for sinus tachycardia. I
5 days ago I switched medications for sinus tachycardia. I was on 25 mg of Altenolol for 3 months and switched to Diltiazam 120 mg. I noticed that Diltiazam controls my heart rate somewhat but not 100% like Altenolol. In the mornings when I wake up and up to about 2 hours after taking drug, my heart rated is 90-115. the rest of the day it seems to be okay. I use to get attacks lasting 15 hours and wouldn't settle down. I feel like Dilt. is definitely shortening the spans, but with Altenolol it was low all of the time. I was having shortness of breath that is why I switched. The Dilt. is working ok on bp. I think because it is time released you lose a few hours in the morning. Would this be the case? Also only have been on for 5 days now. Would it take more time to see the full effect? Also when would I see side effects if any of this medication such as swelling in the ankles, headaches or nausea or dizziness? Do they present right away or does it take some time to experience? I still feel this heaviness on my chest as I did with the beta blocker. Is this a normal sensation of these types of drugs?
I am a 28 year old male that has been experiencing a stomach
I am a 28 year old male that has been experiencing a stomach cramp for the last 2 weeks. I believe I have a high level of anxiety and the doctor has recently prescribed me some prozac. I haven't taken it yet, but about 2 weeks ago i started to notice this stomach cramp. Its there pretty much most of the day and even night time when I sleep. Last weekend I had a friend's wedding to attend and it seemed to go away for a 3-4 days. Once I got home the cramp immediately started again. It feels like its on the top of my stomach and sometimes moves to the bottom. I have regular bowel movements and I still have an appetite. Everything is pretty normal except for this horrible stomach cramp that is hindering my day.Can this really be from anxiety and stress? I am more stressed about this stomach pain now than anything. Please help. Thanks
Neurologist & Medical Dr
Neurologist MD (USA Board Certified)
5 wks since gastric sleeve surgery.Excellent recovery until
5 wks since gastric sleeve surgery.Excellent recovery until tonight...diarrhea (not dumping syndrome) that is watery, black, tarry and greasy...every sip of water seems to be going straight through colon rather than urination. No abdominal pain. Is this anything to be concerned about particularly?
My name is ***** ***** Rabbitt and I was reviewing my results
My name is ***** ***** Rabbitt and I was reviewing my results from my upper GI endoscopy and endoscopic ultrasound with a biopsy of my small bowel and stomachJA: Thanks. Can you give me any more details about your issue?Customer: The results were early signs of chronic pancreatitis, biopsy results of my small bowel and stomach were unremarkable, and ANTRAL MUCOSA WITH MILD CHRONIC GASTRITIS.JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.Customer: CLINICAL DIAGNOSIS: Evaluate for celiac disease/H. pylori
A 35 yr old woman who has a story of gastritis and
A 35 yr old woman who has a history of gastritis and thickening of the gastric wall, mistakenly took 1000 mg of naproxen. she awoke doubled over in pain and immediately took antacids. upon finding her mistake, she stated Prilosec for 10 day regiment. During that time she had bouts of diarrhea. After 2 weeks the diarrhea has continued and there is blood sometimes in the stool. what do you recommend? what could be the diagnosis?
My stool smells like vomit and kinda like metal as well. Im
My stool smells like vomit and kinda like metal as well. Im taking omega three, one a day women and iron vitamins but I've been taking these vitamins for years and never had this issue before. I'm very concerned...... is there anything wrong with me?